# SDR C8GA20090136A

- Difficulty date: June 8, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 59,266 hours, 37,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RIGHT WING O/B AFT FLAP IS CRACKED AT NR 2 TRACK CUTOUT. CUT OUT DAMAGED AREA DIM 1" X 1". FABRICATED REPAIR DOUBLER FROM 2024 -0 .050". HEAT TREATED TO T4, INSTALLED REPAIR DIM 6" X 5". NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
